MAUDE Adverse Event Report: COLOPLAST A/S TITAN; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN; INFLATABLE PENILE PROSTHESIS
Model Number ES89162400
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and no trends were noted.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to available information, this device required replacement due to a tubing break.The right cylinder tubing was ruptured.The reservoir was retained and reused.No other adverse patient effects were reported.
 
Additional Manufacturer Narrative
According to the available information the titan was revised due to ruptured right cylinder tubing.The device was not returned for evaluation.Without the benefit of analyzing the device, quality cannot confirm any observations and cannot comment on the condition of the device.If the device becomes available, or additional information is received, quality will re-evaluate this complaint in accordance to procedures.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.
 
Additional Manufacturer Narrative
A titan pump and two cylinders were returned for evaluation.Abrasion was noted on both exhaust tubes and the inlet tube of the pump.A separation, surrounded by abrasion, was noted on the shorter exhaust tube of the pump.This is a site of leakage.No functional abnormalities were noted with either cylinder.Based on examination of the returned product, it was concluded that the abrasion marks noted on both exhaust tubes and inlet tube of the pump matched in such a way to conclude that they had overlapped and abraded against one another while in-vivo enough to cause a separation.A separation of this type could then allow the loss of fluid, making the device inoperable.

Brand Name
TITAN
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST MANUFACTURING US, LLC
1601 west river road north
minneapolis MN 55411
Manufacturer Contact
usbes brian e schmidt
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key16625354
Report Number2125050-2023-00348
Device Sequence Number20161273
Product Code FHW
UDI-Device Identifier05708932487320
UDI-Public05708932487320
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/20/2019
Device Model NumberES89162400
Device Catalogue NumberES8916
Device Lot Number4406609
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/20/2023
Supplement Date Received by Manufacturer04/28/2023
10/31/2023
Initial Report FDA Received Date03/28/2023
Supplement Report FDA Received Date05/04/2023
11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexUnknown